# SDR SIMA200934501

- Difficulty date: December 10, 2009
- Submitted: December 17, 2009
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145
- Aircraft serial: 145079
- Aircraft time: 25,450 hours, 24,536 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Monitor
- Part number: 2412444013002
- Part serial: 0373
- Condition: Malfunctioned
- Location: Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, N
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4245 DURING CLIMB THE CREW REPORTED THEY RECEIVED A MESSAGE THAT THE LEFT HAND LOW PRESSURE AND HIGH PRESSURE VIBRATION INDICATORS WERE PEGGED OUT. THE CREW FOLLOWED AIRCRAFT OPERATING MANUAL PROCEEDURES AND REDUCED POWER LEVELS WITH NO CHANGE. AIRCRAFT OPERATING MANUAL PROCEEDURES CALLED FOR A PRECAUTIONARY ENGINE SHUT DOWN. THE CREW DECLARED AN EMERGENCY AND RETURNED TO ORD WITHOUT INCIDENT. THE AIRCRAFT WAS REMOVED FROM SERVICE. REMOVED AND REPLACED THE ELCTRONIC VIBRATION MONITOR BOX IAW EMB 145 MM 77-41-03. THE AIRCRAFT WAS RETURNED TO SERVICE.
